# SDR SWAA2021022246356

- Difficulty date: January 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL ISOLATOR BRACKET LOCATED BS 685 RH SIDE AT PASSENGER CABIN (2 EA) / REPLACED SIDEWALL PANEL ISOLATOR BRACKET LOC BS 685 RH SIDE AT PASSENGER CABIN (2EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #144A1401 SHEET 9 REV.-
